Cephalexin is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Q. Can the use of Phexirom cause diarrhea?
Yes, the use of Phexirom can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Q. What if Phexirom doesn't work?
Talk to your doctor if Phexirom doesn't seem to work for you. Your doctor may increase the dose of Phexirom or switch you to an alternate option, which may work for you.
Q. What if I don't get better after using Phexirom?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform him if your symptoms are getting worse while using this medicine.
Q. Can I stop taking Phexirom when my symptoms are relieved?
No, do not stop taking Phexirom and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 3rd Apr 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.